# SDR 07FDEA03547

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,018 hours, 19,579 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Part number: A53974235200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CONNECTING SECTION, C 55/58-59, P 50 LT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
